# SDR IPXA2015071491142

- Difficulty date: July 3, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 26,816 hours, 14,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61024
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ACCESS PANEL 542BB AREA BETWEEN MILL STEP AND SEAL CORRODED.  CLEANED THE ACCESS PANEL AND FOUND IT TO BE OUT OF LIMITS IAW SRM 57-20-01-2R-5, DETAIL I, FIG 201 SHEET 2 AND NOTE B,  REPLACEDTHE ACCESS PANEL.
